# SDR SWIA202266791

- Difficulty date: October 25, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N259SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000656
- Aircraft time: 13,884 hours, 9,996 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR CLIP AT FR88 BETWEEN STRG 28R-27R AS MARKED.     (C-CHECK RO 11/10/2022)    REMOVED AND REPLACED  SHEAR CLIP AT FR88 BETWEEN STRG 28R-27R PER REF SRM 51-40-08, APPLIED SURFACE PROTECTION AND CIC PROTECTION REF SRM 51-23-06 AND CPM 51-25-00: P.O.#S 288971, 291128.  REPLACED WITH NEW PART NO WEIGHT AND BALANCE CHANGE REQUIRED.
